# SDR SIMA200817503

- Difficulty date: June 18, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3354 CREW REPORTED ELECTRICAL SMELL IN BACK OF CABIN.  CREW DECLARED AN EMERGENCY AND LANDED IN MCI.  SMELL GOT STRONGER ON THE GROUND.  AC TOWED TO GATE, AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT HAND HELD FLASHLIGHT.  OPERATION CHECK GOOD NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (A)
